# SDR 2007UALA02168

- Difficulty date: June 21, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 66,973 hours, 10,987 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT RT AISLE TORN LOOSE AT BUSINESS CLASS GALLEY.  FOUND CONNECTORS DISCONNECTED AND TRANSPARENT COVER APPR 8 INCHES TOO SHORT.  RECONNECTED PLUGS, APPLIED INTERIM REPAIR TO PROTECT.  REPAIR DOES NOT OBSTRUCT LIGHTED PORTION OF STRIP.  NEEDS TRANSPARENT COVER CUT TO PROPER LENGTH TO REPAIR.
